# SDR CALA2025060405254

- Difficulty date: June 3, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N37534
- Make and model: Boeing 737-9
- Aircraft serial: 66121
- Aircraft time: 10,618 hours, 3,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXTERIOR EMERGENCY EXIT LIGHT INOP. RE-LAMPED L2 DOOR EXTERIOR EMERGENCY EXIT LIGHT IAW AMM 33-51-04-960-801. OPS. CHKS. NORMAL @ THIS TIME, OKAY FOR SVC.
